# SDR AU510001832

- Difficulty date: June 9, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737-7BX
- Engine: Ge CFM56*
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 277A6000204
- Condition: Wrong Part
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INCORRECT PART NUMBER MAIN WHEEL FITTED TO LT MAIN LANDING GEAR NR 2 POSITION.  WHEEL FITTED WAS PNO 277A6000-204 WHICH IS FOR FITMENT TO 737-800 SERIES AIRCRAFT.  THE CORRECT P/N 277A6000-206 IS FITTED TO 737-700 SERIES.  THE INCORRECT WHEEL IS A HIGH GROSS WEIGHT (HGW) MAIN WHEEL WITH A TIRE DIAMETER 25.4MM (1IN) GREATER THAN THE CORRECT LOW GROSS WEIGHT (LGW) MAINWHEEL.  INCORRECT PART PERSONNEL/MAINTENANCE ERROR.
